On the Nevanlinna-Pick interpolation problem for generalized Stieltjes functions

D. Alpay, V. Bolotnikov, A. Dijksma

Research output: Contribution to journalArticleAcademicpeer-review

8 Citations (Scopus)
209 Downloads (Pure)

Abstract

The solutions of the Nevanlinna-Pick interpolation problem for generalized Stieltjes matrix functions are parametrized via a fractional linear transformation over a subset of the class of classical Stieltjes functions. The fractional linear transformation of some of these functions may have a pole in one or more of the interpolation points, hence not all Stieltjes functions can serve as a parameter. The set of excluded parameters is characterized in terms of the two related Pick matrices.

Original languageEnglish
Pages (from-to)379 - 408
Number of pages30
JournalIntegral equations and operator theory
Volume30
Issue number4
Publication statusPublished - Apr-1998

Cite this